# SDR AALA20072382

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT FORWARD CABIN.  REPLACED LAMP FOR EMERGENCY LIGHT AT RIGHT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
